Медицинская библиотека · Case reports in dermatological medicine · 2024
Phloroglucinol-Induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome with Subsequent Fulminant Type 1 Diabetes (FT1D): A Rare Case and Literature Review.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
This study reported a woman with drug reaction with eosinophilia and systemic symptom (DRESS) syndrome induced by phloroglucinol who developed fulminant type 1 diabetes as sequelae. The literature review emphasized the necessity of at least seven months of follow-up for better management of DRESS syndrome.
Для цитирования: Bao Chengbei, Tong Zequn, Xu Qiuyun, Xiao Zhixun, Cheng Bo, Gong Ting, Ji Chao. Phloroglucinol-Induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome with Subsequent Fulminant Type 1 Diabetes (FT1D): A Rare Case and Literature Review.. Case reports in dermatological medicine. 2024. DOI: 10.1155/2024/1018971.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.